HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Linear differential relations satisfied by Wirtinger integrals

Files in This Item:
pre851.pdf74.37 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84001

Title: Linear differential relations satisfied by Wirtinger integrals
Authors: Watanabe, Humihiko Browse this author
Keywords: Wirtinger integral
theta function
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 851
Start Page: 1
End Page: 7
Abstract: We will derive linear differential relations satis ed by Wirtinger integrals by exploiting classical formulas of Jacobi's theta functions, forgetting that Wirtinger integrals are related to Gauss hypergeometric functions, although these linear differential relations are related to ones satis ed by Gauss hypergeometric functions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69660
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University